RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 18, Number 1  


On ‚enseness of $C_0^\infty(\Omega)$ and compactness in $L_{p(x)}(\Omega)$ for $0<p(x)<1$
R. A. Bandaliev, S. G. Hasanov
1
A criterion for zero averages and full support of ergodic measures
Christian Bonatti, Lorenzo J. Díaz, Jairo Bochi
15
Genera of non-algebraic leaves of polynomial foliations of $\mathbb C^2$
Nataliya Goncharuk, Yury Kudryashov
63
A necessary and sufficient condition for existence of measurable flow of a bounded Borel vector field
Nikolay A. Gusev
85
Global bifurcations in generic one-parameter families with a separatrix loop on $S^2$
Yu. Ilyashenko, N. Solodovnikov
93
New divisors in the boundary of the instanton moduli space
Marcos Jardim, Dimitri Markushevich, Alexander S. Tikhomirov
117
A spectral sequence for homology of invariant group chains
Rolando Jimenez, Angelina López Madrigal, Quitzeh Morales Meléndez
149
Stable singularities and stable leaves of holomorphic foliations in dimension two
V. León, B. Scárdua
163
Extensions of Hardy-type inequalities for the generalized Mehler–Fock transform
Yehao Shi
181
Corrigendum to the paper “A new approach to the representation theory of the symmetric groups. IV. $ \mathbb Z_2$-graded groups and algebras”
A. Vershik, A. Sergeev
187
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018